MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Model Number 6L45-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The account generated false elevated architect total bilirubin results on 4 samples that repeated lower when processing on the architect c16000.The account uses a reference range of 3.4 to 20.5 umol/l.Sid (b)(6) (female, 32 year old, han/chinese) tested 1.7 repeated 7.2 umol/l.Sid (b)(6) (female, 29 year old, han/chinese) tested 1.40 repeated 12.4 umol/l.Sid (b)(6) (female, 28 year old, han/chinese) tested 3.1 repeated 8.1 umol/l.Sid (b)(4) (female, 29 year old, han/chinese) tested 0.8 repeated 7.2 umol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed to architect c16000, list 3l77 (irving, tx as manufacturing site) and submitted under manufacturer report number 3016438761-2022-00592.All further information will be documented under mdr number 3016438761-2022-00592.After further evaluation, the suspect medical device was changed to architect c16000, list 3l77 (irving, tx as manufacturing site) and submitted under manufacturer report number 3016438761-2022-00592.All further information will be documented under mdr number 3016438761-2022-00592.
 
Event or Problem Description
The account generated false elevated architect total bilirubin results on 4 samples that repeated lower when processing on the architect c16000.The account uses a reference range of 3.4 to 20.5 umol/l.Sid (b)(6) (female, 32 year old, han/chinese) tested 1.7 repeated 7.2 umol/l.Sid (b)(6) (female, 29 year old, han/chinese) tested 1.40 repeated 12.4 umol/l.Sid (b)(6) (female, 28 year old, han/chinese) tested 3.1 repeated 8.1 umol/l.Sid (b)(6) (female, 29 year old, han/chinese) tested 0.8 repeated 7.2 umol/l.No impact to patient management was reported.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15973138
Report Number3002809144-2022-00436
Device Sequence Number17629768
Product Code CIG
UDI-Device Identifier00380740174965
UDI-Public00380740174965
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6L45-22
Device Catalogue Number06L45-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/25/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date12/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, (B)(6) ; ARC C16K PRC MOD, 03L77-01, (B)(6)
Patient SexFemale